MAUDE Adverse Event Report: BECTON DICKINSON SAF-T-INTIMA; INTRAVASCULAR CATHETER

BECTON DICKINSON SAF-T-INTIMA; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i - catheter defective / damaged productcomplaint - customer called to report that they have experienced leakage using the saf-intima, a couple of times there has been instances where the tubing after being clamped has a perforation leading to leakage of blood and medication.Doe - ongoing, unused samples available, no pt harm reported.Ref 383313, lot 1227303.
 
Event or Problem Description
No additional information is available.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot#1227303, sku is (b)(4), assembly in suzhou plant1 on 2021.Oct.09, a planned quantity of this lot is 24000ea.Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot.Return sample analysis: no pictures provided showing defect feature.No samples returned.Retain sample analysis: sampling 2ea from the retain sample of the same lot to check product appearance, no defect detected, leakage test result is within specification as well.Possible cause analysis: based on the reported information, damage is detected on tubing and cause a leakage, the possible reason is as below: 1.The raw material has defect.2.Component damage happened during assembly.Current manufacture process has taken control procedures as below to protect this kind of possible risk: 1.100% common inspection is performed during each process station start from tubing bonding process.2.Common inspection is performed during packaging process.3.Qc sampling check will inspect the component appearance and do leakage test.Conclusion: we cannot identify which step causes the damage or it's a raw material defect.The retained sample appearance inspection and leakage test is performed, no defect detected, with this we cannot decide the root cause, only analyze possible reasons.

Brand Name
SAF-T-INTIMA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22796208
Report Number3006948883-2025-00467
Device Sequence Number18208911
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(17)250930(10)1227303
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number383313
Device Lot Number1227303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown